# SDR DLM88000970

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 28,104 hours, 22,498 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Component: Wiring
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING 19K FT ALL O2 MASKS ON CO-PILOTS SIDE AND LEFT SIDE AFT OF AFT GALLEY, IN LAVS AND AFT JUMP SEAT PRESENTED.  NO COCKPIT LIGHTS, CABIN ALTITUDE 6K, DIF PRESS 2.5, CABIN RATE OF CLIMB 300 FPM.  ALL PANELS WERE RESET.  REPAIRED WIRING AT S3-374 AND SECURED SAME.  WIRES WERE FOUND BURNED THROUGH.  ALL REPAIRED PER WDM.  PERFORMING OPERATIONAL CHECK OF PASSENGER O2 SYSTEM.  NTSB NOTIFIED.
